Matlis duality and the width of a module

Akira Ooishi

  • 3 Citations
Original languageEnglish
Pages (from-to)573-587
Number of pages15
JournalHiroshima Mathematical Journal
Volume6
Issue number3
StatePublished - 1976
Externally publishedYes

Fingerprint

Duality
Module

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

Matlis duality and the width of a module. / Ooishi, Akira.

In: Hiroshima Mathematical Journal, Vol. 6, No. 3, 1976, p. 573-587.

Research output: Contribution to journalArticle

Ooishi, A 1976, 'Matlis duality and the width of a module' Hiroshima Mathematical Journal, vol 6, no. 3, pp. 573-587.

Ooishi, Akira / Matlis duality and the width of a module.

In: Hiroshima Mathematical Journal, Vol. 6, No. 3, 1976, p. 573-587.

Research output: Contribution to journalArticle

@article{4a825760b86846bb8a83b8402f2642ea,
title = "Matlis duality and the width of a module",
author = "Akira Ooishi",
year = "1976",
volume = "6",
pages = "573--587",
journal = "Hiroshima Mathematical Journal",
issn = "0018-2079",
publisher = "Hiroshima University",
number = "3",

}

TY - JOUR

T1 - Matlis duality and the width of a module

AU - Ooishi,Akira

PY - 1976

Y1 - 1976

UR - http://www.scopus.com/inward/record.url?scp=84972574578&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972574578&partnerID=8YFLogxK

M3 - Article

VL - 6

SP - 573

EP - 587

JO - Hiroshima Mathematical Journal

T2 - Hiroshima Mathematical Journal

JF - Hiroshima Mathematical Journal

SN - 0018-2079

IS - 3

ER -